Mappings and Covering Properties in L-Topological Spaces

Baiju, T and John, Sunil Jacob (2009) Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics, 39 (1). pp. 55-65. ISSN 1303-5010


Download (163kB)
Official URL:


The behavior of various types of noncompact covering properties such as paracompactness, metacompactness, subparacompactness, submeta- compactness, etc., are studied under various types of fuzzy mappings such as open map, closed map, perfect map, etc. Moreover the concept of para-Lindel of space is introduced in L-topological spaces and its properties and behavior under maps are obtained

Item Type: Article
Uncontrolled Keywords: Paracompactness, Metacompactness, Subparacompactness, Submetacom-pactness, Para-Lindelofness, Perfect maps.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Sep 2011 05:25
Last Modified: 08 Sep 2011 05:25

Actions (login required)

View Item View Item